zbMATH — the first resource for mathematics

Delay-dependent exponential stability of uncertain stochastic systems with multiple delays: an LMI approach. (English) Zbl 1129.93547
Summary: The problem of exponential stability in mean square for stochastic systems with multiple delays is investigated. A delay-dependent sufficient condition is derived in terms of linear matrix inequalities (LMIs) by using a descriptor model transformation of the system and by applying Moon’s inequality for bounding cross terms. The criteria obtained in this paper can be tested numerically very efficiently using interior point algorithms. An example shows that the proposed methods are less conservative than the other methods.

93E15 Stochastic stability in control theory
34K50 Stochastic functional-differential equations
93C23 Control/observation systems governed by functional-differential equations
93D09 Robust stability
Full Text: DOI
[1] Boyd, S.; EI Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in systems and control theory, (1994), SIAM Philadephia
[2] Blythe, S.; Mao, X.; Liao, X., Stability of stochastic delay neural networks, J. franklin inst., 338, 481-495, (2001) · Zbl 0991.93120
[3] Fridman, E., New lyapunov – krasovskii functionals for stability of linear retard and neutral type systems, Systems control lett., 43, 309-319, (2001) · Zbl 0974.93028
[4] Fridman, E.; Shaked, U., A descriptor system approach to \(H_\infty\) control of time-delay systems, IEEE trans. automat. control, 47, 253-279, (2002) · Zbl 1364.93209
[5] Kolmanovskii, V.B.; Myskis, A.D., Introduction to the theory and applications of functional differential equations, (1999), Kluwer, Academic Publishers Dordrecht
[6] Li, X.; de Souza, C.E., Delay-dependent robust stability and stabilization of uncertain linear delay systemsa linear matrix inequality approach, IEEE trans. automat. control, 42, 1144-1148, (1997) · Zbl 0889.93050
[7] Mao, X., Robustness of exponential stability of stochastic differential delay equations, IEEE trans. automat. control, 41, 442-447, (1996) · Zbl 0851.93074
[8] Moon, Y.S.; Park, P.; Kwon, W.H.; Lee, Y.S., Delay-dependent robust stabilization of uncertain state-delayed systems, Internat. J. control, 74, 1447-1455, (2001) · Zbl 1023.93055
[9] Park, P., A delay-dependent stability criterion for systems with uncertain time-invariant delays, IEEE trans. automat. control, 44, 876-877, (1999) · Zbl 0957.34069
[10] Park, J.-H., A new delay-dependent criterion for neutral systems with multiple delays, J. comput. appl. math., 136, 177-184, (2001) · Zbl 0995.34069
[11] Niculescu, S.L., On delay-dependent stability under model transformation of some neutral linear system, Internat. J. control, 74, 609-617, (2001) · Zbl 1047.34088
[12] Wang, Y.; Xie, L.; De Souza, C.E., Robust control of a class of uncertain nonlinear system, Systems control lett., 19, 139-149, (1992) · Zbl 0765.93015
[13] Yue, D.; Won, S., Delay-dependent robust stability of stochastic systems with time delay and nonlinear uncertainties, IEE electron. lett., 37, 992-993, (2001) · Zbl 1190.93095
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.